# SDR ZW0A0105008

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND PUNCTURE HOLE IN LT WING L/E APPROX 8 INCHES FWD OF FRONT SPAR, 13 INCHES AFT AND OTBD OF NUMBER 1 SLAT ANTI-ICE TUBE ON LT WING L/E.  REMOVED ALL DAMAGE AND INSTALLED TYPICAL REPAIR PER SRM 57-06A, PAGE 11, AND SRM 51-01 PARAGRAPH 3, ITEM B1-62 PAGE 2.
